| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implant procedure, the plunger went over the lens.There was a patient contact with no patient harm.The procedure was completed with the replacement lens.
Additional Manufacturer Narrative
Based on information received following submission of the previous report, this event does not meet criteria for reporting as a malfunction.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that there was no patient contact.
Additional Manufacturer Narrative
The product code 2339 was reported in error on the initial report.The manufacturer internal reference number is: (b)(4).